# SDR 03FDEA00290

- Difficulty date: March 3, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11
- Aircraft serial: 48481
- Aircraft time: 38,793 hours, 7,292 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC198414
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RTWING O/B FLAP I/B HINGE O/B LUG HOLE CORRODED.      RIGHT O/B FLAP- I/B HINGE AFT SUPPORT BORE CORROSION REMOVED   AND BUSHING REPAIRED AS PER FEDEX EA 1-5750-66818.
